MathSciNet Relay Station
MathSciNet bibliographic data
MR1105734 16U80
Abujabal, Hamza A. S. A generalization of some commutativity theorems for rings. II. Riv. Mat. Univ. Parma (4) 16 (1990), no. 1-2, 131–140 (1991).
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement